... take 25 to 30 pills per day. Each pill is 150 mg. For the last year or so I have been living with dizzyness, virtigo and blurred vision. Are these symptoms of Ranitidine? Please help. Thank you
You need to stop taking so much ranitidine now, not tomorrow, not next week. now. Don't harm your body more then you already have. If you need that much for heartburn, then you need a better drug. You don't take it every time you have heartburn, you take tums. Call your dr tomorrow. These symptoms are probably from chronic overdose. You need something like prevacid if you need heartburn care.
- Ranitidine Information for Consumers
- Ranitidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ranitidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 1 answer
Erosive Esophagitis - How long does treatment with Kapidex usually take to get relief? Have been on?
Posted 31 Oct 2009 • 1 answer
Posted 7 Jul 2011 • 1 answer
Posted 3 Apr 2013 • 2 answers
Posted 10 Jul 2013 • 1 answer